One-dimensional perturbations of cyclic operators

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


It is shown that for a cyclic operator on a finite dimensional Hilbert space, arbitrary spectrum is obtainable by means of a one-dimensional perturbation.

Original languageEnglish
Pages (from-to)171-174
Number of pages4
JournalLinear Algebra and Its Applications
Issue number2
StatePublished - 1 Jan 1977

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'One-dimensional perturbations of cyclic operators'. Together they form a unique fingerprint.

Cite this